Skip to main content

Publisher: IOS Press

Volume 25, Numbers 3-4, 1 March 2001

Favourites:
ADD

Estimates on periodic and Dirichlet eigenvalues for the Zakharov–Shabat system
pp. 201-237(37)
Authors: Grébert, B.; Kappeler, T.

Favourites:
ADD

Complete asymptotics for shallow shells
pp. 239-270(32)
Authors: Andreoiu, G.; Faou, E.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more